# SDR QXEA2015051400238

- Difficulty date: May 11, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 20,648 hours, 21,873 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rivet
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8 RIVETS IN STR 24S BETWEEN FRAMES X547 AND X564 HAVE CORRODED SHOP HEADS. COMPLETED FORM M-184.  REMOVED 8 EA RIVETS ALONG STR 26S, REF SRM 51-42-05.  INSTALLED 8 EA NEW RIVETS REF SRM 51-42-05. RESTORED FINISH TO AFFECTED AREA REF SRM 51-25-25 AND 51-21-10.
